MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2.5 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2.5 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Hemorrhage/Blood Loss/Bleeding (1888); Impaired Healing (2378); Swelling/ Edema (4577)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for delayed wound closure.Event is not serious and is considered mild.Event is definitely not related to device and is probably related to procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2020, (right knee).Treatment: pressure dressing and knee immobilizer.
 
Event or Problem Description
Primary operative notes dated (b)(6) 2020, indicated that the patient received a right total knee replacement due to end stage osteoarthritis.The surgery was completed without indication of complication by the surgeon.Office notes dated (b)(6) 2020, indicated that the patient has had difficulties with bleeding from the proximal aspect of her wound.The patient's dressing was removed and has bloody serous drainage from the very proximal aspect of her incision.There was slow wound healing.Patient was minimally tender to palpation, and the remainder of the incision looked excellent.Patient had expected postoperative ecchymosis with minimal swelling.Treatment included pressure dressing with abds and an ace wrap, as well as a knee immobilizer.Office notes dated (b)(6) 2020, indicated that the patient was status post right knee replacement three weeks ago.The patient did well with the knee initially but had a gallbladder attack, and had a surgery to remove the gallbladder.Due to this, the patient was put on heparin which caused a postop hemarthrosis of the right total knee.Since then, the very proximal portion of the incision had some small breakdown and dehiscence.Treatment included superficial debridement in office and continued dressing changes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: b5.

Brand Name
SIG RP AOX CRV INS SZ2.5 15
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10928401
Report Number1818910-2020-25818
Device Sequence Number4283187
Product Code NJL
UDI-Device Identifier10603295076148
UDI-Public10603295076148
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-023
Device Catalogue Number196192023
Device Lot Number9021686
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G.; MBT CEM KEEL TIB TRAY SZ2.5.; PFC*SIGMA C/R NPOR FE RT SZ2.5.; PFC*SIGMA/OV/DOME PAT 3PEG,35.; DEPUY CMW 1 40G; MBT CEM KEEL TIB TRAY SZ2.5; PFC*SIGMA C/R NPOR FE RT SZ2.5; PFC*SIGMA/OV/DOME PAT 3PEG,35
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight92